Statistics Discussion Group

Spring 2013

Time: 2:00 - 4:00pm, Monday. Location: Parker 362.
  • April 08. Peng Zeng.
    Degrees of freedom in linear regression.

  • April 01. Ash Abebe.
    On nonlinear signed-rank estimation (joint work with Huybrechts Bindele and Brice Merlin).

  • March 25. Guanqun Cao.
    Guo, Zhou, Huang, and Hardle (2013). Functional Data Analysis of Generalized Quantile Regressions. [pdf]

  • March 18. Xiaoyu Li.
    A. Montanari (2011). Lecture Notes for Inference in Graphical Models. [pdf]

  • February 25. Guanqun Cao.
    I. Epifanio and N. Ventura-Campos (2011). Functional data analysis in shape analysis. Computational Statistics and Data Analysis, Vol 55, pp. 2758--2773. [pdf]

  • February 18. Ash Abebe.
    Testing for Certain Patterns in Exponential Location Parameters (joint work with Parminder Singh)

  • February 11. Nedret Billor.
    M-type Smoothing Spline Estimators for Principal Functions (joint work with Seokho Lee and Hyejin Shin).

  • February 04. Peng Zeng.
    Li, Chun, and Zhao (2012). Sparse estimation of conditional graphical models with application to gene networks. Journal of the American Statistical Association, Vol 107, pp. 152--167.

  • January 28. Xiaoyu Li.
    A. Montanari (2011). Lecture Notes for Inference in Graphical Models. [pdf]


Fall 2012

Time: 2:00 - 4:00pm, Monday. Location: Parker 224.
  • November 26. Mark Carpenter.
    J. Fan and Y. Fan (2008). High-dimensional classification using features annealed independence rules. The Annals of Statistics, Vol. 36, pp. 2605--2637.

  • November 12, 2012. Xiaoyu Li.
    A. Montanari (2011). Lecture Notes for Inference in Graphical Models. [pdf]

  • November 05, 2012. Guanqun Cao.
    H. Zhu, R. Li and L. Kong (2012). Multivariate varying coefficient model For functional responses. The Annals of Statistics, in press.

  • October 29, 2012. Ash Abebe.
    O. Thas, J.D. Neve, L. Clement, and J.P. Ottoy (2012). Probabilistic index models. Journal of the Royal Statistical Society: Series B (Statistical Methodology), vol. 74, pp. 623--671.

  • October 22, 2012. Peng Zeng.
    R.J. Tibshirani and J. Taylor (2012). Degrees of freedom in lasso problems. The Annals of Statistics, vol. 40(2), pp. 1198--1232.


Department of Mathematics and Statistics, Auburn University, Auburn, AL 36849.